PJXM Latest

⚠️ Toxic drug alert for Quesnel…

There has been an increase in overdose events in the community of Quesnel. The reported substance is being sold as down, is deep burgundy (red) in colour, chunky, and dense.

This substance is highly toxic and causes sudden overdose including prolonged sedation and memory loss. Overdoses are happening when the substance is smoked and injected.

For your safety

  • Get overdose prevention, recognition, and response training; carry naloxone 
  • Don’t use alone. Make a plan and tell a buddy who can call for help if needed
  • If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website
  • Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less 
  • Don’t mix drugs or mix drugs with alcohol 
  • Test a small amount first and go slow 
  • Use in an OPS if possible (see Quesnel locations listed below)
  • Access fentanyl drug checking where available (OPS sites)  
  • Call 9-1-1 or your local emergency number right away if someone overdoses

Local overdose prevention sites (OPS)

  • CSUN, 3-445 Anderson Dr., Quesnel
    Friday – Wednesday, 4pm – 10pm
  • Quesnel Specialized Services, 395 Elliott St., Quesnel
    Monday – Friday, 11am – 7pm (excluding holidays)
Follow PJXM News & Safety Information on WordPress.com
About PJXM (3549 Articles)
PJXM News is a participatory media group.
%d bloggers like this: